Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Recurrent itchy and burning red pus filled bumps on face, history of Accutane treatment, Allergy or acne?

hi i live in Dubai United arab emirates. after every 10 to 15 days i got small red pus filled bumps on a certain area of face . aome time it is itchy and gives burn senasation some times its not . i dont apply any thing after 2 to 3 days my face become clear. whats are these/ is this any form of acne or i m allergic to nay condition. i have taken treatmnet of accutane bfore 3 months for acne vulgaris
Asked On : Thu, 10 May 2012
Answers:  2 Views:  399
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

thanks for using healthcare magic.
i will be glad to be of assistance.

from your description it does seem like acne. if you can send me a photo it would be helpful.

in case you cannot, i would recommend that you treat yourself for acne and see if that helps.

hope you have not been picking up on any of the lesions as that will lead to deep scars and pigmentation.

you need to follow a routine of cleansing, sunscreen , creams daily.

cleanse your face with cetaphil cleansing lotion for acne prone skin thrice daily.

sunscreen needs to be used daily , neutrogena would be a good choice.

only if you have active lesions, then you need to apply these creams :-

clindamycin gel on the active acne lesions in the morning and Retin A 0.025% cream at night on the entire face.

Retinoic acid cream 0.025% needs to be applied only at night, start with coming it for 2 hours and then gradually increase the time interval to keep it overnight.

also a course of tab. doxycycline 100 mg once a day would be beneficial. you can take it for a month.


please let me know if you have any queries.

Answered: Fri, 11 May 2012
I find this answer helpful
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Thanks for choosing HCM..,
Itchy re rashes allover the face due to...,
IRRITANT is due to allergens, cosmetics..or.,
climacteric conditions..,Acne prone areas also very vulnerable to..,
irritant dermatitis..,
1) Frequent wahes of face with Soap free lequid....low Ph soap...,
ZYNDET....from curatio..,
2) Tab..levocetrizine daily night times for 15 days..,
3) Tab...Isotretinoin 20 mg daily afternoon after lunch..,
4) Moring times use...Clindamycin ...ZYCLINE NANO...cream..,
5) Night times use...Momentasone...ELOCON...cream ..,
Total remission will occur within 3 weeks time..,
next maintaining with diet like fresh fruits and vegetables and...,
good hygiene of face..thanQ
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor